# SDR QXEA2024081200194

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N662QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000956
- Aircraft time: 2,205 hours, 1,752 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 5261514314
- Part serial: 360
- Condition: Inoperative
- Location: Parking Brake
- Part time: 2,206 hours, 1,753 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMER. BRK FAULT ON EICAS AFTER ENGINE START AND PARKING BRAKE STOWED. TRIED CYCLING MULTIPLE TIMES/ NO CB'S POPPED. COULD NOT MOVE BRAKES LOCKED. REMOVED FROM SERVICE. INTEROGATED CMC OF AIC ARRIVAL AT GATE. FOUND FOLLOWING FAULT CODES: PRK BRK PR SW1 H1 SW 2 LO/EPBV/WRG CODE 3240001SUTI, PRK BRK PR SW 2 HI SW1 L01EPBV1WRG CODE 32400016UTI. GSP10592 08-11-2024. REMOVED AND REPLACED EMERGENCY PARKING BRAKE SWITCH 2. CLEARS DEFECT. RETURNED TO SERVICE.
